Please use this identifier to cite or link to this item:
Title: Numerical solution of logistic differential equations by using the Laplace decomposition method
Authors: Islam, S
Khan, Y
Faraz, N
Austin, F
Issue Date: 2010
Source: World applied sciences journal, 2010, v. 8, no. 9, p. 1100-1105
Publisher: International Digital Organization for Scientific Information
Journal: World applied sciences journal 
ISSN: 1818-4952
EISSN: 1991-6426
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record

Page views

Last Week
Last month
Citations as of Nov 23, 2021

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.